# SDR SWAA2020060880804

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE CLOSURE ANGLE LOC BS 1104 TO BS 1132.2 AND BTW S-2R AND S- 3R AT UPPER FUSELAGE.  REPAIRED CLOSURE ANGLE LOC BS 1104 TO BS 1132.2 AND BTW STR 2R AND STR 3R AT UPPER FUSELAGE IAW SRM 53-80-71-2R-6 REPAIR 6.
